Research ArticleOpen accessPhrase in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,511 accessesView PDFCite
8 results for “Variational iteration method”
Set a search alertResearch ArticleOpen accessPhrase in the titleOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration MethodKhaled BatihaJournal of Computer Science, Vol. 3, Issue 7 · 31 Jul 2007 · 6,793 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleApproximate Analytical Solutions For Time-Dependent Emden-Fowler-Type Equations By Variational Iteration MethodKhaled BatihaAmerican Journal of Applied Sciences, Vol. 4, Issue 7 · 31 Jul 2007 · 6,591 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite
Research ArticleOpen accessIn the keywordsVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionS.A. Zahedi, M. Vaezi, N. TolouAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,680 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalytical Investigation of Hyperbolic Equations via He's MethodsD.D. Ganji, M. Amini, A. KolahdoozAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2008 · 7,115 accessesView PDFCite